I have been on ivermectin for a year and a half and now. I started because I’m around many people touching them daily for my work so my doctor put me on ivermectin twice weekly 15mg, I will say I only use it probably one a week because I would get lazy with it. Eventually I gradually started to get off the medication and now I’m having tremors, some full body. Mostly when I go to bed. I also have been going to a chiropractor for acupuncture twice a week and that helps a lot. I have also been having eye pain, chronic inflammation, dizziness, and some vertigo ….after I got off it. I went back to my doctor and she told me get back on it we never discussed that ivermectin could be the problem but. Ow I’m reading about the side effects and saw all mine listed. So I went back on it for a 7 days and now just twice a week and the problems are still with me. How do I detox from this drug with out having a seizure? Should I take seizure medicine while getting off? I’m worried .
Does ivermectin cause vertigo dizziness and eye pain?
Question posted by Klehman on 3 July 2022
Last updated on 4 July 2022 by masso
Eye pain is a serious side effect which must be reported immediately to your Dr..
"Nervous system side effects have included dizziness, headache, somnolence, vertigo, and tremor. Serious or fatal encephalopathy has been reported rarely in patients with onchocerciases, and heavily infected with Loa loa, either spontaneously or after treatment with ivermectin. Seizures have been reported during postmarketing experience."
"Ivermectin is not thought to readily cross the blood-brain barrier in humans as it is excluded by a P-glycoprotein drug pump (mdr-1). Therefore, it has been considered to be free of the potential to cause neurological adverse drug reactions, except in situations of overdose."
Source: National Library of Medicine
- Ivermectin uses and safety info
- Ivermectin prescribing info & package insert (for Health Professionals)
- Side effects of Ivermectin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.